# SDR SWAA2023083190365

- Difficulty date: August 16, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL 651EB SUPPORT ATTACH BRACKET CRACKED AT I/B FORWARD CORNER OF PANEL. (51-001)<[01] REMOVED AND REPLACED CRACKED SUPPORT ATTACH ANGLE AT RIGHT WING LOWER TRAILING EDGE PANEL 651EB AT I/B FORWARD CORNER AS PER SRM 51-40-02-0G-0 AND DWG #115A2001.;[02] VERIFIED STEP #1.
